Alert archive / Missouri / Tornado Warnings in 2007
Tornado Warning 51, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 30, 2007, 5:21 PM CDT for Taney County, Missouri. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2007, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 30, 2007, 6:30 PM CDT
- In force
- 69 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Taney County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 2:21 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 302221
TORSGF
MOC213-302330-
/O.NEW.KSGF.TO.W.0051.070630T2221Z-070630T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 630 PM CDT.
* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
DANGEROUS STORM WAS LOCATED 5 MILES SOUTHEAST OF TANEYVILLE...OR 8
MILES EAST OF FORSYTH...MOVING NORTHEAST AT 20 MPH.
* THIS TORNADIC STORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN TANEY COUNTY...INCLUDING THE TOWNS OF BRADLEYVILLE AND
BROWNBRANCH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3670 9307 3674 9306 3680 9300 3680 9279
3680 9279 3664 9279 3663 9286 3662 9288
3661 9300
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 302239
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT SAT JUN 30 2007
MOC213-302330-
/O.CON.KSGF.TO.W.0051.000000T0000Z-070630T2330Z/
TANEY MO-
540 PM CDT SAT JUN 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR TANEY
COUNTY...
AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BRADLEYVILLE...OR 13 MILES EAST OF FORSYTH...MOVING NORTHEAST AT 20
MPH.
THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN TANEY
COUNTY...INCLUDING THE TOWN OF BROWNBRANCH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3662 9288 3668 9302 3680 9300 3680 9279
3680 9279 3664 9279 3663 9286
$$
CRAMER000
WWUS53 KSGF 302305
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SAT JUN 30 2007
MOC213-302330-
/O.CON.KSGF.TO.W.0051.000000T0000Z-070630T2330Z/
TANEY MO-
606 PM CDT SAT JUN 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR TANEY
COUNTY...
AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
RUETER...OR 14 MILES EAST OF FORSYTH...MOVING EAST AT 15 MPH.
THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN TANEY
COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3650 9287 3668 9302 3680 9300 3680 9279
3680 9279 3664 9279 3650 9278
$$
CRAMER000
WWUS53 KSGF 302323
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT JUN 30 2007
MOC213-302333-
/O.EXP.KSGF.TO.W.0051.000000T0000Z-070630T2330Z/
TANEY MO-
623 PM CDT SAT JUN 30 2007
...THE TORNADO WARNING FOR TANEY COUNTY EXPIRES AT 630 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING WILL BE ALLOWED
TO EXPIRE AT 630 PM.
LAT...LON 3650 9287 3668 9302 3680 9300 3680 9279
3680 9279 3664 9279 3650 9278
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 30, 3:55 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 30, 3:55 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SAT JUN 30 2007
.DISCUSSION...
MAIN CHALLENGES/HIGHLIGHTS IN THIS FORECAST PACKAGE WILL BE
TORNADO THREAT THIS AFTERNOON AND EARLY EVENING AND THE ON GOING
FLOOD THREAT OVER SOUTHEAST KANSAS AND WESTERN MISSOURI.
A VERY MOIST AND UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY.
AN UPPER LEVEL AND SURFACE LOW OVER NORTH CENTRAL OKLAHOMA WITH A
SURFACE WARM FRONT EXTENDING THROUGH THE CWA. THESE FEATURES
CONTINUE TO BE THE FOCUS FOR THUNDERSTORM DEVELOP THIS ACTIVITY.
TODAY WIND SHEAR HAS DEVELOP OVER THE CWA WITH 30 TO 40 KT 0-6KM
BULK SHEAR. THIS HAS ALLOWED FOR MORE ORGANIZED STORMS TO DEVELOP
THIS AFTERNOON. ALONG WITH THE SHEAR...LCL HEIGHTS HAVE LOW DUE TO
THE MOIST AIRMASS. WITH ALL OF THIS IN PLACE TORNADO STORMS HAVE
DEVELOP ACROSS SOUTHWEST MISSOURI. THE TORNADO THREAT WILL
CONTINUE INTO THE EARLY EVENING. A TORNADO WATCH HAS BE ISSUED
THROUGH 8 PM THIS EVENING.
OVERNIGHT A VERY SIMILAR TO LAST NIGHT...WITH A CLUSTER OF STORMS
FORM OVER EASTERN KANSAS. THIS ACTIVITY WILL SLOW SHIFT TO THE
EAST OVERNIGHT. VERY HEAVY RAINFALL AND FLASH FLOOD WITH BE LIKELY
OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS ACTIVITY WILL
CONTINUE INTO TOMORROW MORNING. TOMORROW AFTERNOON THE UPPER LEVEL
LOW WILL SHIFT TO THE SOUTH WITH THE RAIN ALSO SHIFTING TO THE
SOUTH. SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS
THE ENTIRE CWA TOMORROW. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH 1 PM ON SUNDAY.
AN UPPER LEVEL RIDGE WILL TRY TO BUILD INTO THE REGION ON MONDAY
WITH DRIER AIR WORKING INTO CENTRAL MISSOURI. MORE MOISTURE WILL
REMAIN ALONG THE ARKANSAS BORDER ALONG FOR SCATTERED THUNDERSTORMS
TO DEVELOP OVER EXTREME SOUTHERN MISSOURI. THE NEXT GOOD CHANCE OF
RAIN WILL BE ON THURSDAY WHEN A COLD FRONT DROPS THROUGH THE CWA.
WISE
&&
.AVIATION...
FOR THE 12Z TAFS...LOWER STRATUS IS EXPECTED TO PERSIST AT
SPRINGFIELD FOR JUST THE FIRST FEW HOURS OF THE TAF CYCLE BEFORE
MIXING OUT WITH DAYTIME HEATING. OTHERWISE EXPECT MAINLY MVFR
CEILINGS WITH A CONTINUED MENTION OF VICINITY SHOWERS AND TEMPO
STORMS FOR BOTH SPRINGFIELD AND JOPLIN.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
KS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 30, 3:29 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 329 PM CDT SAT JUN 30 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 329 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: STRONG THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...WIND GUSTS OVER 60 MPH AND VERY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG THUNDERSTORMS WILL CONTINUE TO MOVE AND DEVELOP OVER SOUTHEAST KANSAS AND SOUTHWESTERN AND CENTRAL MISSOURI THROUGH 8 PM THIS EVENING. DISCUSSION: A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH AN UPPER LEVEL LOW AND A SURFACE WARM FRONT OVER THE AREA...HAS ALLOWED FOR TORNADIC STORMS TO DEVELOP OVER SOUTHWEST MISSOURI THIS AFTERNOON. THESE STORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE NORTHEAST THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE POTENTIAL OF DANGEROUS FLOODING OVER SOUTHEAST KANSAS AND WESTERN MISSOURI THROUGH THE OVERNIGHT HOURS. STORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH SOUTHEAST KANSAS...WESTERN AND CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS. SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL MISSOURI THROUGH THE EVENING HOURS. VERY HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE TO BE LIKELY OVER SOUTHEAST KANSAS AND WESTERN MISSOURI WITH ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL ONCE AGAIN BE POSSIBLE. MOST RIVERS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI ARE ALREADY AT FLOOD STAGE. WITH CONTINUED HEAVY RAINFALL TODAY AND TONIGHT...SIGNIFICANT RISES IN THE MARMATON AND LITTLE OSAGE RIVERS WILL CONTINUE THROUGH TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONGOING HEAVY RAINFALL WILL BE POSSIBLE SUNDAY MORNING OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING BEFORE NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE AFTERNOON WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE AGAIN. THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA THURSDAY AS A COLD FRONT DROPS THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN THE NEXT THREE HOURS OVER SOUTHWEST AND CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 30, 4:02 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLASH FLOOD 1 W BRIGHTON 37.46N 93.37W
06/30/2007 POLK MO TRAINED SPOTTER
HIGHWAY 13 AT HIGHWAY 215 WATER OVER THE ROAD AND
IMPASSABLE TO MOTORISTS.
&&
HATCHLocal storm report, Jun 30, 4:13 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FUNNEL CLOUD 1 N PLEASANT HOPE 37.48N 93.27W
06/30/2007 POLK MO PUBLIC
TWO WALL CLOUDS REPORTED. ONE TO THE NORTH AND ONE TO THE
SOUTHEAST OF TOWN.
&&
HATCHLocal storm report, Jun 30, 4:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLOOD 5 W GOLDEN CITY 37.39N 94.18W
06/30/2007 BARTON MO EMERGENCY MNGR
ALONG PORTIONS HWY 126 TWO FEET OF WATER ACROSS ROAD
&&
WDLocal storm report, Jun 30, 4:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM FUNNEL CLOUD 6 E PLEASANT HOPE 37.46N 93.16W
06/30/2007 DALLAS MO EMERGENCY MNGR
REPORTED NEAR HWY 215 AT POLK AND DALLAS COUNTY LINE
&&
WDLocal storm report, Jun 30, 4:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 1 S PLEASANT HOPE 37.45N 93.27W
06/30/2007 POLK MO AMATEUR RADIO
ON THE GROUND WITH DEBRIS AT H HWY AND 215
&&
WDLocal storm report, Jun 30, 5:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 2 SW PONCE DE LEON 36.86N 93.38W
06/30/2007 STONE MO EMERGENCY MNGR
IN ABESVILLE SEVERAL ROADS ARE COVERED WITH WATER
&&
WDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:05 PM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Jun 30, 9:16 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan, St. Clair, Vernon | 6 hr |
| Jun 30, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 65 min |
| Jun 30, 1:44 PM CDT | Tornado Warning | SGF | Polk | 76 min |
| Jun 30, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 63 min |
| Jun 30, 2:04 PM CDT | Tornado Warning | SGF | Greene | 71 min |
| Jun 30, 2:09 PM CDT | Tornado Warning | SGF | Stone | 51 min |
| Jun 30, 2:31 PM CDT | Flash Flood Warning | SGF | Texas | 6 hr |
| Jun 30, 2:31 PM CDT | Tornado Warning | SGF | Christian | 74 min |
| Jun 30, 2:42 PM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Jun 30, 2:43 PM CDT | Flash Flood Warning | SGF | Texas | 6 hr |
| Jun 30, 3:06 PM CDT | Flash Flood Warning | SGF | Greene, Polk | 6 hr |
| Jun 30, 3:12 PM CDT | Tornado Warning | SGF | Polk | 48 min |
| Jun 30, 3:31 PM CDT | Tornado Warning | SGF | Stone | 27 min |
| Jun 30, 3:34 PM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 30, 3:38 PM CDT | Tornado Warning | SGF | Christian, Greene | 33 min |
| Jun 30, 3:39 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 30, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 58 min |
| Jun 30, 4:02 PM CDT | Tornado Warning | SGF | Polk | 58 min |
| Jun 30, 4:03 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| Jun 30, 4:25 PM CDT | Flash Flood Warning | SGF | Howell, Oregon | 6 hr |
| Jun 30, 4:41 PM CDT | Tornado Warning | SGF | Dallas | 64 min |
| Jun 30, 4:46 PM CDT | Flash Flood Warning | SGF | Taney | 6 hr |
| Jun 30, 4:58 PM CDT | Flash Flood Warning | SGF | Dallas, Webster | 6 hr |
| Jun 30, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 69 min |
| Jun 30, 5:10 PM CDT | Tornado Warning | SGF | Webster | 65 min |
| Jun 30, 5:45 PM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| Jun 30, 5:54 PM CDT | Tornado Warning | SGF | Wright | 66 min |
| Jun 30, 5:59 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 30, 6:09 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
Nearby
Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.